Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nikki333

Face Clearing...Back Getting Worse...PLEASE HELP!!

Recommended Posts

I have been on tane for 6 weeks, my face is finally starting to get over the bad initial breakout and is clearing up...yay (hopefully will last) .. but my back which is one of the main reasons I am on tane is breaking out again. Just got about 5 new cysts and it is so embarassing cause my bf seen them yesterday now besides all of the red marks it is breaking out bad again. Did this ever happen to anyone?? please some advice, I am losing it!!! Summer is almost here! Can this be the IB for my back, will it start clearing up soon? I know everyone is different but your experience would help!

Thanks!

80mg per day

Share this post


Link to post
Share on other sites

Six weeks is still very early in treatment. You may continue to break out for some time, don't freak out.

I know but isnt it strange that my face is clearing and my back isnt. Its like I am breaking out in sections. Can that be possible?

Share this post


Link to post
Share on other sites

I understand(by experience) that body acne is WAY more stubborn and harder to rid that facial acne. read my response to the post below.

It took a high dosage to clear my back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×